MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autopulse lifeband locking tab slots on the autopulse platform (sn (b)(6)) were observed to be broken.The issue affects the functionality of the platform.The issue was observed after patient use.During the call, the platform performed as intended.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
The customer's complaint of the autopulse lifeband locking tab slots on the autopulse platform (sn (b)(6)) were observed to be broken was confirmed during the visual inspection.The locking tabs of the lifeband cover plate on the front and bottom enclosure were damaged.These locking tabs secure the lifeband cover plate to the channel (die-cast) of the autopulse platform.Most likely, the damaged locking slots did not allow the customer to fully connect the lifeband to the platform.The observed physical damages appeared to be the characteristics of harsh impact due to user mishandling, such as a drop.The front and bottom enclosures were replaced to address the reported complaint.During further visual inspection, unrelated to the reported complaint, damage on the top cover was observed.This physical damage was likely attributed to mishandling such as a drop.The top cover was replaced to address the observed damage.The archive data review showed no significant discrepancies.The autopulse platform passed the initial functional test without any fault or error.Following service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key19397583
Report Number3010617000-2024-00427
Device Sequence Number12698787
Product Code DRM
UDI-Device Identifier00849111000772
UDI-Public00849111000772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown